# SDR IPXA2017042416425

- Difficulty date: April 5, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE AT BS 2165 LT INTERNAL DOUBLER HAS DEEP WEAR.  REPAIRED THE TAIL CONE  INTERNAL DOUBLER IAW EA 011-5350-01-A6743, REV  I/R, AND EO MD11-5350-63879-A.
